About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 830595, 8 pages
http://dx.doi.org/10.1155/2013/830595
Research Article

On Inequalities of Lyapunov for Two-Dimensional Nonlinear Dynamic Systems on Time Scales

1College of Mathematics & Information Science, Hebei Normal University, Shijiazhuang 050024, China
2Department of Mathematics, The University of Hong Kong, Hong Kong

Received 8 July 2013; Accepted 9 October 2013

Academic Editor: Allan Peterson

Copyright © 2013 Qiao-Luan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiao-Luan Li, Wing-Sum Cheung, and Xu-Yang Fu, “On Inequalities of Lyapunov for Two-Dimensional Nonlinear Dynamic Systems on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 830595, 8 pages, 2013. doi:10.1155/2013/830595